# SDR SWAA2023010588281

- Difficulty date: January 5, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 37,350 hours, 22,828 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY LIGHTING INOP.   FOUND FWD SERVICE DOOR EMERGENCY EXIT DOOR WIRING CONNECTOR DISCONNECTED D40042P.  RECONNECTED, OPS CHECK GOOD REF AMM 33-51-12 WDM.
